# SDR IPXA2022092786654

- Difficulty date: September 27, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CUPPER RUDDER LOWER ROUND ACCESS AREA HAS CORROSION ON LIP AND SKINREMOVED AND REPLACED ASSY UPPER AFT RUDDER PER MD11 AMM 27-20-30
